SEMPREX-D Capsules (acrivastine and pseudoephedrine hydrochloride) are a fixed combination product formulated for oral administration. Acrivastine is an antihistamine and pseudoephedrine is a decongestant. Each capsule contains 8 mg acrivastine and 60 mg pseudoephedrine hydrochloride and the inactive ingredients: lactose, magnesium stearate and sodium starch glycolate. The green and white capsule shell consists of gelatin, D&C Yellow No. 10, FD&C Green No. 3, and titanium dioxide. The yellow band around the capsule consists of gelatin and D&C Yellow No. 10. The capsules may contain one or more parabens and are printed with edible black and white inks.